sounds like maybe chemical phlebitis...irritation of the veins from the chemo. I had similar with FEC 1+2 in left forearm..still aches now after Docetaxel 2...ended up asking nurses to use right arm only...as not yet had surgery i have options!. i used ibulieve gel to the site which eased inflammation/pain. Maybe worth you asking Gp Or onc unit for advice and check it out...as can be painful or could be thrombophlebitis...may need Hirudoid cream...reduces swelling/inflammation and tiny clots due to inflamation of vein...easily treated.
Ask onc nurses to slow down rate of infusion ...i iassume its given as a 'push' using syringes...if given too quickly this can occur more often.
Also enquire re PICC lines or Hickman lines.....a central line sited in a bigger vein in your upper arm and remains in place throughout chemo...alot have positive experiences using these devices...easy access, can do bloods from them too and cuts out iritation in smaller veins...ask your oncology team if theyve not already discussed with you.
Hello all. I had my 2nd fec almost 2 weeks ago and I have been experiencing achy veins in my hands, wrists and arms (well I think it's my veins). They feel tight when I stretch and are tender to touch and just generally ache all the time. I'm hoping it will go on its own but I thought I'd seek some advice from all of you. Do I need to call hospital? Is it serious? Will it effect my next chemo next week? Any advice will be gratefully received. Thank you x